Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Weight loss due to depression - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Weight Loss
Answered by

General & Family Physician
Practicing since : 2009
Answered : 638 Questions
User :   I HAVE LST 30 POUNDS IN 2 MONTHS I CANT EAT I HAVE NO APPETIT I AM VERY WEAK AND I AM VERY SHAKY HE DOCTORS HAVE RAN SO MANY TESTS ON ME THEY DONT KNOW WHAT IS WRONG I FEEL LIKE I AM DYING PLEASE HELP ME!
Doctor :   hello
Doctor :   give me a min let me read your query
Doctor :   may i know your age please?
User :   56
Doctor :   are you in any stress?
User :   yes cause i dont know what is wrong
Doctor :   have you noticed any pain in your body ?
Doctor :   any change in color of skin
User :   no pain just a sick feeling all over my body my skin has no change in color
Doctor :   can you tell me what all tests were done?
Doctor :   do you consume alcohol ?
User :   chest x ray blood test scope in both end full body mri with dye had to drink a milk fluid for my stomack
Doctor :   have you lost muscle mass ?
User :   loss of muscle mass yes
Doctor :   are you in any sort of depression ?
User :   yes
Doctor :   well the thing is that since all your tests have come out normal that means we can rule out any pathological condition in your case for the weight loss
Doctor :   now there are few other conditions that can be the cause for such rapid weight loss
Doctor :   and depression is the most common to cause extreme weight loss
User :   the doctor put me on paxil 3 weeks ago still loosing weight
Doctor :   paxil takes minimum 2- 3 weeks for it to be start showing its effect
Doctor :   that's the main reason .. as these medications take time to be fully effective ... minimum 2-3 weeks
User :   is there any thing i can take that will make me eat or give me my appetit back
User :   or any thing i can take for my shakingand nervs
Doctor :   there are digestive supplements available without prescription at your local pharmacy which you can have
User :   is there a name for those
Doctor :   you are taking paxil and with that you will help you with your anxiety ..
Doctor :   the name is digest gold
Doctor :   which is a appetite stimulant
User :   it seems like i have more anxiety
Doctor :   also you can take B Complex capsules
Doctor :   you are already taking paxil which will help you in the coming week . you just need to be a little more patient
User :   ok
Doctor :   is there anything else i can help you with ?
User :   i think thats it i will be more patient thank you very much
Doctor :   your most welcome
Doctor :   take care
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor